Tinitus, ear ringing.. not listed as side effects in various drug guides. It can cause dizziness and various other effects. I don't know of any patients who have complained of this, but that doesn't mean you are not experiencing something new. My guess is it is related to something else that is going on. Perhaps there is personal testimony of this side effect.Sorry i don't have any more useful information for you now. Maybe, see an EENT doc. Take care, TWO
- Baclofen Information for Consumers
- Baclofen Information for Healthcare Professionals (includes dosage details)
- Side Effects of Baclofen (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 25 Jul 2010 • 1 answer
I began severe tinnitus (ringing in the ears) two months into treatment with Effexor. I've been off?
Posted 23 May 2011 • 1 answer
Posted 11 Dec 2014 • 1 answer
Posted 17 May 2016 • 0 answers
Posted 17 Nov 2016 • 0 answers